MAUDE Adverse Event Report: COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL
Model Number 77500FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that formula had been poured into the bag and was intact.The bag was then placed in the fridge for several hours and noted to be leaking formula from the bottom of the pouch.The tubing was not involved.The staff estimated that this was the first day of bag use but was unsure if previous feed had been delivered.
 
Additional Manufacturer Narrative
A device history record could not be reviewed because a lot number could not be provided by the customer.One used sample was received for evaluation and one photograph.During the visual evaluation no issue was detected however during the functional evaluation, a sealing issue was detected causing leaking.The reported condition was confirmed.A root cause could be identified as related to a manufacturing/production process and a corrective action will be limited to trending for this issue for any future occurrences as a part of the complaint review process.

Brand Name
KANGAROO CONNECT FEEDING SET 500 ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9739953
Report Number1282497-2020-08938
Device Sequence Number1802334
Product Code LZH
UDI-Device Identifier10884521190849
UDI-Public10884521190849
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77500FD
Device Catalogue Number77500FD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date04/22/2020
Patient Sequence Number1